# SDR CALA2016011194992

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 1120 RT TENSION TIE SLOPE SHEAR WEB FOUND CRACKED AT FWD INBD AREA.  WEB REPAIRED IAW SRM 53-40-30 REP 3 & ECRA 5310-06666.
